# SDR GAIA2297

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94246
- Make and model: Cvac 600240D
- Aircraft serial: 102
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A CRACK WAS FOUND IN THE VERTICAL STIFFENER FOR THE LEFT AFT WING SPAR AT STATION 1.  TRACOR FURNISHED KHA THE ORIGINAL 240-1610740C DRAWINGS TO MANUFACTURE THE REPLACEMENT PARTS.  THE NEW VERTICAL STIFFENER WAS INSTALLED IAW THE GD 240 SRM SECTION 2, 7 TITLED DAMAGED NECESSITATING REPLACEMENT OF PARTS.  (M)
